uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the maximal ionization for the atomic Pauli operator
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematics I -V.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematics I -V.
2005 (English)In: Proceedings of the Royal Society. Mathematical, Physical and Engineering Sciences, ISSN 1364-5021, E-ISSN 1471-2946, Vol. 461, no 2063, 3355-3364 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 461, no 2063, 3355-3364 p.
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:uu:diva-78056OAI: oai:DiVA.org:uu-78056DiVA: diva2:105969
Available from: 2006-04-18 Created: 2006-04-18 Last updated: 2017-12-14Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www.jstor.org/stable/30047923

Authority records BETA

Melgaard, MichaelJohnson, Tomas

Search in DiVA

By author/editor
Melgaard, MichaelJohnson, Tomas
By organisation
Mathematics I -V
In the same journal
Proceedings of the Royal Society. Mathematical, Physical and Engineering Sciences
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 476 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf